# SDR FDEA201505101460

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 615 hours, 24,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LIGHT TEST NOT ILLUMINATING.  R & R L1 DOOR SLIDE CHARGE LIGHT ASSEMBLY IAW AMM 25-61-03-2.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE AT THIS TIME.
